# SDR ASAA2023100645965

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 45,004 hours, 14,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 242; (67187) CABIN FLOORBOARD - AFT CENTER AREA HAS AN AREA OF DELAMINATION. SEE YELLOW DOT STICKER. GROUNDED - YES. REPAIRED LESSOR ITEM 242(67187) CABIN FLOOR BOARD DAMAGE LOCATED AT 27.8" FROM AFT EDGE  .7 IN DIAMETER 10.7" FROM RIGHT PERMANENT REPAIR IAW ASA    A320-214 SRM 53-02-00-283-001, SRM 53-02-00-300-001 FH 45004:12  FC 14478  WV 010                                                               -REMOVED, REINSTALLED AND SEALED FLOOR AFT CENTER PANEL #251RF IAW ASA  AIRBUS AMM 53-00-00-400-801T# T05867-140- 04FEB24
